On the binary self-dual codes with an automorphism of order 2


Буюклиева, Стефка (1997) On the binary self-dual codes with an automorphism of order 2 Designs, Codes and Cryptography, vol.12, pp. 39-48. Print ISSN 0925-1022


 -
  Статия
 -


Природни науки, математика и информатика
Природни науки, математика и информатика Математика

Natural sciences, mathematics and informatics
Natural sciences, mathematics and informatics Mathematics

 Издадено
  1486
 Стефка Буюклиева

11. Debashis Ghosh, Joydeb Pal and Lakshmi Kanta Dey. - The classification of self-orthogonal codes of length 42. - Discrete Mathematics, Algorithms and Applications, 2018, 10(6), 1850083. ISSN (print): 1793-8309 | ISSN (online): 1793-8317

8. Steven Dougherty, Jon-Lark Kim and Patrick Sol´e, Open Problems in Coding Theory, Noncommutative Rings and Their Applications 634 (2015), 79.

9. Zhang, Tao, and Gennian Ge. - Fourth Power Residue Double Circulant Self-Dual Codes. - IEEE Transactions on Information Theory, 2015, 61, pp. 4243–4252. Print ISSN 0018-9448

10. ZHANG, Tao, et al. On the Existence of Certain Optimal Self-Dual Codes with Lengths Between 74 and 116, The Electronic Journal of Combinatorics, Volume 22, Issue 4 (2015), Paper ]P4.33.

7. 1. G. Nebe, E. Rains and N.J.A. Sloane. - Self-Dual Codes and Invariant Theory. Springer, Berlin, Heidelberg, 2006, 430 pp. Print ISBN 978-3-540-30729-7, Online ISBN 978-3-540-30731-0.

6. W.C. Huffman. - On the classification and enumeration of self-dual codes. - Finite Fields and Their Applications, 2005, 11, pp. 451-490. Print ISSN 1071-5797

4. D. Dalan. - New extremal binary [44, 22, 8] codes. - IEEE Transactions on Information Theory, 2003, 49, pp. 747–748. Print ISSN 0018-9448

5. Daniel B. Dalan. - New Extremal Type I Codes of Lengths 40, 42, and 44. - Designs, Codes and Cryptography, 2003, 30, pp. 151-157. Print ISSN 0925-1022

3. S. Dougherty, P. Gaborit, M. Harada, P. Sole. - Type II Codes Over F2 + uF2. - IEEE Transactions on Information Theory, 1999, 45, pp. 32–45. Print ISSN 0018-9448

2. V. Yorgov. - The extremal codes of length 42 with automorphism of order 7. - Discrete Mathematics, 1998, 190, pp. 201-213. Print ISSN 0012-365X

1. S.T. Dougherty, T.A. Gulliver and M. Harada. - Extremal Binary Self-Dual Codes. - IEEE Transactions on Information Theory, 1997, 43, pp. 2036-2047. Print ISSN 0018-9448

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/